# SDR ASOA201102245

- Difficulty date: November 10, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,911 hours, 27,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD CORRODED.  REMOVED CORROSION  IAW SRM 51-21-06.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REPAIRED IAW SRM 51-42-21 AND 51-42-06.
